# SDR Q2SA20150304213

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 52,117 hours, 32,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALARM ACTIVATE AT 2100 FT AND DID NOT GO OUT UNTIL BLOCK IN.  NO SMOKE INDICATED OR VISIBLE.  PERFORMED LAV SMOKE DETECTOR ADJUSTMENT TEST IAW AMM 26-14-00, NO DEFECTS NOTED.
